# SDR DALA2020070202531

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 72,939 hours, 27,584 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COULD NOT ARM THE AFT LEFT PASSENGER DOOR.  RESECURED LANYARD AROUND GIRT BAR.  DOOR NOW ARMS AND DISARMS SMOOTHLY OK FOR SERVICE AMM 25-66.
